Minimizing the condition number of a positive definite matrix by completion

Elsner L, He C, Mehrmann V (1994)
Numerische Mathematik 69(1): 17-23.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Elsner, LudwigUniBi; He, Chunyang; Mehrmann, Volker
Abstract / Bemerkung
We consider the problem of minimizing the spectral condition number of a positive definite matrix by completion: [GRAPHICS] where A is an n x n Hermitian positive definite matrix, B a p x n matrix and X is a free p x p Hermitian matrix. We reduce this problem to an optimization problem for a convex function in one variable. Using the minimal solution of this problem we characterize the complete set of matrices that give the minimum condition number.
Erscheinungsjahr
1994
Zeitschriftentitel
Numerische Mathematik
Band
69
Ausgabe
1
Seite(n)
17-23
ISSN
0029-599X
eISSN
0945-3245
Page URI
https://pub.uni-bielefeld.de/record/1774992

Zitieren

Elsner L, He C, Mehrmann V. Minimizing the condition number of a positive definite matrix by completion. Numerische Mathematik. 1994;69(1):17-23.
Elsner, L., He, C., & Mehrmann, V. (1994). Minimizing the condition number of a positive definite matrix by completion. Numerische Mathematik, 69(1), 17-23. https://doi.org/10.1007/s002110050077
Elsner, L., He, C., and Mehrmann, V. (1994). Minimizing the condition number of a positive definite matrix by completion. Numerische Mathematik 69, 17-23.
Elsner, L., He, C., & Mehrmann, V., 1994. Minimizing the condition number of a positive definite matrix by completion. Numerische Mathematik, 69(1), p 17-23.
L. Elsner, C. He, and V. Mehrmann, “Minimizing the condition number of a positive definite matrix by completion”, Numerische Mathematik, vol. 69, 1994, pp. 17-23.
Elsner, L., He, C., Mehrmann, V.: Minimizing the condition number of a positive definite matrix by completion. Numerische Mathematik. 69, 17-23 (1994).
Elsner, Ludwig, He, Chunyang, and Mehrmann, Volker. “Minimizing the condition number of a positive definite matrix by completion”. Numerische Mathematik 69.1 (1994): 17-23.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:15Z
MD5 Prüfsumme
9e4ce6a6d5bbb224e85c4d09d0ab0b32

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar